| Catalog Number |
01.26.2246MHC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Joint Laxity (4526)
| Date of Event |
05/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 june 2024 lot 134970: (b)(4) items manufactured and released on 13-jan-2014.Expiration date: 2018-11-30.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Other component involved in the event: cup: versafitcup 01.26.46mb acetabular shell ø 46 (k083116) lot 141659: (b)(4) items manufactured and released on 24-jun-2014.Expiration date: 2019-05-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation revision surgery almost 10 years after tha due to instability of the joint in a overweight patient.The first surgery was done when the patient was 60 year old.According to report, during revision a micro-fracture was found in the acetabulum and signs of pe wear were detected but in absence of explants no further analysis can be conducted.The clinical relevance of pe wear in this case is not described.From the radiographic image, the acetabulum seems quite medialized.We cannot tell if this is the result of post-surgery migration during these almost 10 years or the surgeon's choice: in the latter case, no explanation for this decision was supplied.
Event or Problem Description
Hip revision surgery at about 9 years and 10 months.The patient reported that the joint was not stable when riding a bike.During the revision, a micro-fracture was found in the acetabulum when the cup was removed and signs of wear on the poly were detected.No infection was detected.The surgeon revised the cup, liner, and head, to add offset and a bit of leg length to increase patient's stability.